MathSciNet Relay Station
MathSciNet bibliographic data
MR1428514 60H10 (60E07 65C05 65R20 65U05)
Protter, Philip; Talay, Denis The Euler scheme for Lévy driven stochastic differential equations. Ann. Probab. 25 (1997), no. 1, 393–423.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement